# SDR AALA202109157518

- Difficulty date: September 13, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 27,168 hours, 10,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING PS CHECK FOUND BATTERY FAULTING AT EMERGENCY POWER SUPPLY UNIT LOCATION 12WL. REMOVED AND REPLACED BATTERY OF THE EMERGENCY POWER SUPPLY UNIT AT LOCATION 12WL AS PER AMM 33-51-38.
